JournalszaaVol. 14, No. 3pp. 637–646

On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces

  • Erich Müller-Pfeiffer

    Pädagogische Hochschule, Erfurt, Germany
  • Sun Jiong

    Inner Mongolia University, Huhhot, China
On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces cover
Download PDF

Abstract

The investigations deal with the spectrum of ordinary differential equations of order 2n2n where the underlying Hubert space is weighted. Especially, conditions on the coefficients are given such that the spectra are discrete.

Cite this article

Erich Müller-Pfeiffer, Sun Jiong, On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces. Z. Anal. Anwend. 14 (1995), no. 3, pp. 637–646

DOI 10.4171/ZAA/643